# SDR WVER2019030202

- Difficulty date: March 2, 2019
- Submitted: March 3, 2019
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 37,150 hours, 29,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LT AND RT DOOR SUPPORT POSTS CORRODED AT ATTACH POINT TO TRANSVERSE FLOORBEAM . REPAIRED LT AND RT DOOR SUPPORT POST AT LBL AND RBL 11, IAW SRM 53-11-10-201-006-A01.
